Tangential Loewner hulls

Authors

  • Joan Lind University of Tennessee, Department of Mathematics

Keywords:

Loewner evolution, Loewner hulls

Abstract

Through the Loewner equation, real-valued driving functions generate sets called Loewner hulls. We analyze driving functions that approach 0 at least as fast as a(Tt)r as tT, where r(0,1/2), and show that the corresponding Loewner hulls have tangential behavior at time T. We also prove a result about trace existence and apply it to show that the Loewner hulls driven by a(Tt)r for r(0,1/2) have a tangential trace curve.
Section
Articles

Published

2021-08-02

How to Cite

Lind, J. (2021). Tangential Loewner hulls. Annales Fennici Mathematici, 46(2), 619–631. Retrieved from https://afm.journal.fi/article/view/110564